# SDR DALA2016062104841

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FORWARD LEG HAS CORROSION.  REMOVED DAMAGE IAW SRM 51-73-00.  FOUND TO OUT OF LIMITS IAW SRM 53-41-14.  PERFORMED REPAIR IAW SRM 53-41-14, FIG 201, SHEET 4.
